Sums of squares in certain quaternion and octonion algebras

Files in This Item:
File Description SizeFormat 
crass.pdf217.78 kBAdobe PDFDownload
Title: Sums of squares in certain quaternion and octonion algebras
Authors: O'Shea, James
Permanent link:
Date: Mar-2011
Online since: 2011-03-23T12:42:48Z
Abstract: Formulae for the levels and sublevels of certain quaternion and octonion algebras are established. Corollaries concerning the equality of levels and sublevels of quaternion algebras with those of associated octonion algebras are presented.
Funding Details: Irish Research Council for Science, Engineering and Technology
European Research Council
Type of material: Journal Article
Publisher: Elsevier Masson SAS
Journal: Comptes Rendus Mathematique
Volume: 349
Issue: 5-6
Start page: 239
End page: 242
Copyright (published version): 2011 Académie des sciences
Keywords: Quaternion algebrasOctonion algebrasSums of squaresLevelSublevelCayley-Dickson doubling process
Subject LCSH: Quaternions
Cayley numbers (Algebra)
DOI: 10.1016/j.crma.2011.01.022
Other versions:
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on May 23, 2019

Page view(s) 20

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.